# SDR ASOA20140518056

- Difficulty date: May 18, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N14568
- Make and model: Emb EMB-145LR
- Aircraft serial: 145628
- Aircraft time: 26,320 hours, 20,805 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED BRAKES SURGED DURING LANDING ROLLOUT.  MAINTENANCE PERFORMED TAXI AND FUNCTIONAL CHECK OF MAIN BRAKE SYSTEM WITH NO DEFECT NOTED AND OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
